| Model Number |
CF-Q160S |
| Medical Device Problem Codes |
Corroded (1131); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the sigmoidovideoscope had foreign material present in the nozzle and exhibited nozzle corrosion.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the cause of the corroded nozzle was traced to a component failure; however, the cause of the foreign material found in the nozzle could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.